Ulthera and Accutane?
- Asked 2 years ago
Would it be safe for me to have Ulthera facial treatments done while I am taking Accutane which was prescribed to me by my dermatologist for adult acne?
Ultherapy and Accutane
I would wait six months after Accutane before doing Ultherapy although there is no proven cause and effect of scarring with epidermal resurfacing (where the risk for scarring is greater from a lack of reepithelialization after Accutane). The Ultherapy targets the deep dermal collagen which may not be subject to poor healing from Accutane.
Web reference: http://www.thenyac.com/ultherapy/index.html
Ultherapy and accutane
It is well known that patients on accutane can have poor wound healing, therefore I do not recommend while you are on accutane and have an uthera procedure done. This is a precaution.
Web reference: http://www.advanceddermatologypc.com/cosmetic/ultherapy.html
Ulthera and Accutane
I think it would be very unwise to have Ultherapy while on Accutane. Although the depth of treatment with Ulthera is usually in the layer below the skin, it is not reasonable to take unnecessary risks.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.